Analele Stiintifice ale Universitatii Alexandru Ioan Cuza - Matematica = Annals of the Alexandru Ioan Cuza University - Mathematics

Availability: freely accessible
Homepage(s): http://www.math.uaic.ro/~annalsmath/
Fulltext available since: Volume 43 , H. 1 (1997)
Publisher: Universitatea Alexandru Ioan Cuza; Versita, Warsaw
ZDB-ID: 2620865-9
Subject(s): Mathematics
P-ISSN(s): 1221-8421
Appearance: Fulltext, online and print
Costs: free of charge
  List of participate institutions which offer full access.